# SDR 97ZZZX1849

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N111JP
- Make and model: Mooney M20C
- Aircraft serial: 690078
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Coupling
- Part number: B10006
- Condition: Failed
- Location: Mlg Actuator
- Part time: 500 hours
- Component: Dukes, 950158503
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUKES LANDING GEAR ACTUATOR RUBBER DRIVE COUPLING CONNECTS TRANSMISSION TO ACTUATOR.  COUPLING SPLIT IT IN TWO PLACES  DISCONNECTING TRANSMISSION TO ACTUATOR; THUS, PREVENTING ELECTRICAL OR MECHANICAL GEAR EXTENSION, A GEAR UP LANDING FOLLOWED.
